PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy

#ad
#ad
Acme United 90092 #ad - It also temporarily reduces fevers and is composed of a non-drowsy formula. All medications are wrapped in individual dose packs made in the USA by an FDA approved facility. All medications are wrapped in individual dose packs made in the USA by an FDA approved facility. Compare to the active ingredients in Tylenol Cold Head Congestion and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands.

. Physicianscare medications contain the same active ingredients as the leading national brands. Active ingredient: Guaifenesin, Purpose: Expectorant. Active ingredient: Acetaminophen, Purpose: Pain reliever/fever reducer. Be sure to always have this on-hand, especially during the cold winter months. These dispenser boxes are great at any office or worksite.

PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy #ad - This cold and cough medication combines pain relief with cold medication to helpĀ relieve your nasal congestion, coughing, sore throat, sneezing, or other minor aches and pains instantly. Active ingredient: Dextromethorphan HBr, Purpose: Cough suppressant. Active ingredient: Phenylephrine HCl, Purpose: Nasal decongestant.

More information about Acme United 90092 #ad

PhysiciansCare Sinus Decongestant Congestion Medication compare to Sudafed PE, 50 Doses, 10mg

#ad
#ad
Acme United 90087 #ad - PhysiciansCare Sinus Decongestant Congestion Medication compare to Sudafed PE, 50 Doses, 10mg #ad - Active ingredients: Phenylephrine HCl 10mg. Sold as a box of 50 individually tamper-evident packets. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Perfect for standalone first aid or as a refill for a kit. Temporarily relieves sinus congestion and pressure.

Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

More information about Acme United 90087 #ad


Similar products



PhysiciansCare Allergy Antihistamine Medication Compare to Tylenol Allergy, 50 Doses of Two Tablets

#ad
#ad
Acme United 90091 #ad - Active ingredients: acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg. Sold as a box of 50 individually sealed packets. Relieves symptoms such as pain, upper respiratory infections, sinus congestion, runny nose, and sneezing due to colds, and allergies. When you're feeling like you have a head cold and your all stuffed up, this is what you want.

Analgesic, antihistamine, and decongestant combination. Perfect for standalone first aid or as a refill for a kit. Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands.

PhysiciansCare Allergy Antihistamine Medication Compare to Tylenol Allergy, 50 Doses of Two Tablets #ad - Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

More information about Acme United 90091 #ad


Similar products



PhysiciansCare Antacid Heartburn Medication Compare to Tums, 50 Doses of Two Tablets, 420 mg

#ad
#ad
Acme United 90089 #ad - Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

Physicianscare medications contain the same active ingredients as the leading national brands. Tablets are packed in a perforated dispenser box to allow easy access. Sold as a box of 50 individually sealed packets. Active ingredients: Calcium Carbonate 420 mg. Perfect for standalone first aid or as a refill for a kit.

PhysiciansCare Antacid Heartburn Medication Compare to Tums, 50 Doses of Two Tablets, 420 mg #ad - Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. When that burning happens and your feeling sick to your stomach and you need some relief! When you need some heartburn relief. Available in tamper evident, individual dose packets. Physicianscare antacid fights everyday heart burn, acid indigestion, and upset stomach fast.

More information about Acme United 90089 #ad


Similar products



PhysiciansCare Ibuprofen Pain Reliever Medication Compare to Advil, 50 Doses of Two Tablets, 200mg

#ad
#ad
Acme United 90015 #ad - Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

Physicianscare medications contain the same active ingredients as the leading national brands. Tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

PhysiciansCare Ibuprofen Pain Reliever Medication Compare to Advil, 50 Doses of Two Tablets, 200mg #ad - . These easy to use dispenser boxes are perfect for home, jobsites and offices. Two pills in a packet that you can grab and keep in your desk drawer or your office cabinet or your car glove box. Comparable to advil and motrin offer temporary relief of minor aches and pains Packets conveniently fit in a pocket, purse, or glove compartment Easy access for when you are on-the-go.

Our ibuprofen is comparable to Advil and Motrin. They also help reduce fevers and are individually packaged. These tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis.

More information about Acme United 90015 #ad


Similar products



PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication Compare to Tylenol, 50 Doses

#ad
#ad
Acme United 90016 #ad - Pain reliever and fever reducer. Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands.

Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands. Tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands.

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication Compare to Tylenol, 50 Doses #ad - Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Active ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer. Does not contain aspirin. Temporarily relieves headaches, toothaches, and other minor aches and pains. Perfect for standalone first aid or as a refill for a kit.

Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Active ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets.

More information about Acme United 90016 #ad


Similar products



PhysiciansCare by First Aid Only Extra Strength Pain Reliever Compare to Excedrin, 50 Count

#ad
#ad
PhysiciansCare 79031 #ad - Compare to the active ingredients in Excedrin and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. Purpose: Pain reliever / fever reducer. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Active ingredients: acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg.

For temporary relief of minor aches and pains associated with headache, minor arthritis pain, common cold, back pain, muscular aches, toothache and menstrual cramps. Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

PhysiciansCare by First Aid Only Extra Strength Pain Reliever Compare to Excedrin, 50 Count #ad - Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands. Tablets are packed in a perforated dispenser box to allow easy access.

Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Active ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer.

More information about PhysiciansCare 79031 #ad


Similar products



PhysiciansCare Aspirin Pail Reliever Medication Compare to Bayer, 50 Doses of Two Tablets, 325 mg

#ad
#ad
Acme United 90014 #ad - A two aspirin serving comes in a sealed packet, convenient for popping a couple in your pocket, purse, or glove compartment. Very handy for the occasional ache or pain, when you are on-the-go. Active ingredients: acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg. Coated, easy to swallow tablets. The packet comes in a box that opens from the front, allowing for easy access.

These physiciansCare Aspirin tablets help to diminish pain and reduce fevers. They also temporarily relieve headaches, toothaches, and other minor aches and pains. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Contains 50 packets of 2 tablets in tamper evident, individual dose packets.

PhysiciansCare Aspirin Pail Reliever Medication Compare to Bayer, 50 Doses of Two Tablets, 325 mg #ad - The packet comes in a 50-ct box that opens from the front, allowing easy access. Very handy for the occasional ache or pain, when you are on-the-go! Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands.

More information about Acme United 90014 #ad


Similar products



PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

#ad
#ad
PhysiciansCare 90109 #ad - Temporarily relieves headache. Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps. Compare to the active ingredients in Advil and SAVE! Active ingredients: Ibuprofen 200 mg. Physicianscare medications contain the same active ingredients as the leading national brands.

Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Anti-inflammatory, fever reducer and pain reliever. Fever reducer and pain reliever. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Contains 50 packets of 2 tablets in tamper evident, individual dose packets.

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg #ad - Perforated dispenser box allows easy access. Coated, easy to swallow tablets. Sold as a box of 125 individually sealed packets. Active ingredients: acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg. This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, minor pain of arthritis, muscular aches, toothache, backache, and menstrual cramps.

Perfect for standalone first aid or as a refill for a kit.

More information about PhysiciansCare 90109 #ad


Similar products



Aleve Individual Sealed 1 Caplet in a Packet Box of 48 Packets

#ad
#ad
Aleve ALEBOX48 #ad - Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Contains 50 packets of 2 tablets in tamper evident, individual dose packets. Physicianscare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

Anti-inflammatory, fever reducer and pain reliever. Fever reducer and pain reliever. Aleve helps reduce pain and fever and lets you continue to do things you love. Coated, easy to swallow tablets. Naproxen sodium, 220 mg - Pain Reliever/Fever Reducer. It also temporarily reduces fever. Purpose: Pain reliever / fever reducer.

Aleve Individual Sealed 1 Caplet in a Packet Box of 48 Packets #ad - For the temporary relief of minor aches and pains. Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps. Compare to the active ingredients in Advil and SAVE!2 pills for All Day Relief. Active ingredients: acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg.

More information about Aleve ALEBOX48 #ad


Similar products